EconPapers    
Economics at your fingertips  
 

A new rule for the problem of sharing the revenue from museum passes

Gustavo Bergantiños and Juan Moreno-Ternero

No 16.02, Working Papers from Universidad Pablo de Olavide, Department of Economics

Abstract: We present a new rule for the problem of sharing the revenue from museum passes. The rule allocates the revenue from each pass proportionally to the product of the admission fee and the number of total visits (with and without pass) of the museums. We provide a systematic study of the properties of the rule, in comparison with other rules in the literature.

Keywords: axioms; resource allocation; museum passes; proportional; marginality. (search for similar items in EconPapers)
JEL-codes: C71 D63 (search for similar items in EconPapers)
Pages: 11 pages
Date: 2016-02
New Economics Papers: this item is included in nep-gth
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://www.upo.es/serv/bib/wps/econ1602.pdf

Related works:
Working Paper: A New Rule for the Problem of Sharing the Revenue from Museum Passes (2016)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pab:wpaper:16.02

Access Statistics for this paper

More papers in Working Papers from Universidad Pablo de Olavide, Department of Economics Carretera de Utrera km.1, 41013 Sevilla. Contact information at EDIRC.
Bibliographic data for series maintained by Publicación Digital - UPO (publicaciones@upo.es).

 
Page updated 2025-03-28
Handle: RePEc:pab:wpaper:16.02